MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWER-TRIALYSIS SLIM-CATH STRAIGHT ST DIALYSIS CATHETER (12F) (TL) (24CM); CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON-IMPLANTED

C.R. BARD, INC. (BASD) -3006260740 POWER-TRIALYSIS SLIM-CATH STRAIGHT ST DIALYSIS CATHETER (12F) (TL) (24CM); CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON-IMPLANTED
Model Number N/A
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation, as the device remains in the patient.
 
Event or Problem Description
It was reported on 7/09/2024, we had a triple lumen bard central line-purple lumen clamp broken bard lot # rehs3822 placed on (b)(6) 2023.The defective bard catheter is still on the patient, he is not done with treatment.The broken clamp was a safety issue only and has not interrupted the patient's treatment.We have attached a replacement clamp.No other information was provided.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a broken clamp is confirmed, but the root cause could not be determined.One photo was returned for evaluation.The photo shows the extension tubing and luer hub of a triple lumen dialysis catheter.The catheter appears to be indwelling in the patient as adhesive dressing can be seen securing the catheter to the chest of the patient.Inspection of the clamps found that the purple clamp was broken on one side of the clamp latch.An external red clamp is present and engaged distal of the purple clamp on the same extension tubing leg.Multiple kinks can be seen on the purple extension tubing, indicating that the purple clamp or external red clamp have been actuated multiple times.No other damage can be seen on the purple clamp.Based on the available material for review, there were no distinguishing features in the returned photo which could aid in identification of a specific root cause.This complaint will be recorded for future trending and monitoring purposes.
 
Event or Problem Description
It was reported on (b)(6) 2024, we had a triple lumen bard central line-purple lumen clamp broken bard lot # rehs3822 placed on (b)(6) 2023.The defective bard catheter is still on the patient, he is not done with treatment.The broken clamp was a safety issue only and has not interrupted the patient's treatment.We have attached a replacement clamp.No other information was provided.

Brand Name
POWER-TRIALYSIS SLIM-CATH STRAIGHT ST DIALYSIS CATHETER (12F) (TL) (24CM)
Common Device Name
CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON-IMPLANTED
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
becky garcia
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key20053754
Report Number3006260740-2024-04684
Device Sequence Number15427957
Product Code NIE
UDI-Device Identifier00801741107177
UDI-Public(01)00801741107177(11)230705(17)241031(10)REHS3822
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K141531
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model NumberN/A
Device Catalogue Number5855240
Device Lot NumberREHS3822
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2024
Supplement Date Received by Manufacturer02/10/2025
Initial Report FDA Received Date08/23/2024
Supplement Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown